Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Does diarrhea/light bleeding after taking misoprostol remove tissue after an abortion?

Hi doc



Today morning i took misoprostol to remove my left tissue inside my womb as previously when i took pills i dint abort completely its after 2months i came to know that tissues are still inside womb but i am getting severe diarrhea after taking pills today and its 5hours and i just got light bleeding so is it normal will my tissue expel out or i have to repeat dose again after 24hours of my mediction
Asked On : Fri, 14 Mar 2014
Answers:  1 Views:  6
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Jun 2016
Hello dear
Understand your concern.
Dose of misoprostol should be advised and monitored by gynecologist only. Never take without opinion of gynecologist as it cause excessive bleeding. Bleeding after misoprostol is normal. It depends on dose and amount of remaining product. Generally 600 mcg given vaginally, if no bleeding another 600 mcg given after 6-8 hour. Bleeding process is stopped in 24-48 hours and maximum by 7 days. But exact process of expulsion should be checked by gynecologist in the USG only. Diarrhea is due to side effects of misoprostol. It generally resolves in 5 to 7 days. For that take proper rest, oral rehydration therapy, sufficient dietary fiber, tablet metronidazole if severe, maintain pelvic hygiene.
Hope this may help you
Best regards
Dr. Sagar
Answered: Tue, 10 May 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor